# SDR UIEA2021040200814

- Difficulty date: March 30, 2021
- Submitted: April 2, 2021
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 76,350 hours, 14,031 cycles
- Engine: Pwa PW4060
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING W/A FOUND ENG OIL IN THE INLET OF ENG #1( NO OIL SERVICE REQUIRED. PERFORMED SYSTEM CLEANING. #1 ENG RUN UP BY FLIGHT CREW ASSISTANT FOR 5 MIN PER AMM 79-00-00. NO EVIDENCE OF LEAK DETECTED AFTER SHUTDOWN. ALL PARAMETERS NORMAL. AC OK FOR SERVICE. OIL QTY NORMAL. )
